# SDR UALA2012072404022

- Difficulty date: July 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 68,917 hours, 25,357 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 83
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, ACRID ODOR, LIKE BURNING GUNPOWDER IN THE COCKPIT AND CENTER TO AFT FUSELAGE.  REPLACED NR 1 EQUIP COOLING FAN.
